Ask an expert
Question

15 Jul 2011

meds
Hi

Im taking anti depressants ( cilift ) and anti anxiety meds ( urbanol )

I have broken out in red blemishes all over my face, iv never had a skin problem and I feel nauseas, Im sure nausea is a effect but the skin thing im not sure, please advise thanks
Answer 380 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Kim

You are experiencing side effects of the medication and you should consult your doctor as soon as possible, in order to stop the medication and to treat the skin rash.

Regards





Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.